# SDR IPXA2024041260559

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft serial: 33493
- Aircraft time: 54,433 hours, 18,886 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE - GEAR DOORS ON TAKEOFF - CHECKLIST HAD US BRING GEAR HANDLE UP UNTIL LANDING THEN LANDED NORMALLY. ALL LIGHTS EXTINGUISHED WHEN HANDLE WAS BROUGHT UP. ACCOMPLISHED PROXIMITY SWITCH ELECTRONICS UNIT TEST IAW AMM 32-09-04-704-013 REV141 UNTIL E STEP F. RESET NOT ACCOMPLISHED. TEST WITHOUT FAULTS. RAZLAF CRN97067976
